MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK 2.4; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK 2.4; BLOOD GLUCOSE METER
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter so personal information was not entered.No information was captured as the customers weight was not provided.
 
Event or Problem Description
The customer in (b)(6) reported being unable to select the german language on their contour next link 2.4 blood glucose meter.The customer reported that the meter was only showing english and spanish languages.The customer was able to perform a blood glucose test.No treatment change was made and there was no allegation of an adverse event.The customer has been requested to return the test strips and meter for investigation.Replacement strips and meter was sent to the customer.
 
Additional Manufacturer Narrative
The customer returned the suspected contour next link 2.4 meter for evaluation.The serial number for the meter on the label did not match the serial number on the customer service mode of the meter.There was no records of tests completed on the meter.The strip port test in customer service mode showed e84 error, which is indicative of software error.When attempting to perform a control test, after inserting test strip into strip port, the meter displayed e84 error.There is a potential that the software error caused the meter to reset the languages and the logbook.The customer called from germany.The initial report indicated that the device was labeled for single use.Since the report was filed under meter, this information has been updated.

Brand Name
CONTOUR NEXT LINK 2.4
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhala NY 10595
MDR Report Key9097904
Report Number1810909-2019-00408
Device Sequence Number11426181
Product Code NBW
UDI-Device Identifier00301936262013
UDI-Public00301936262013
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2019
Initial Date Received by Manufacturer 08/23/2019
Supplement Date Received by Manufacturer09/11/2019
Initial Report FDA Received Date09/20/2019
Supplement Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age3 YR